# SDR SWAA2022033179738

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FWD CARGO BAY STRINGER AT BS 540 R/H STRINGER 22. / [01] EVALUATED CRACK ON FCB STR 22 R/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103;[12] FABRICATED AND LOCATED AND DRILLED NEW REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 536 ON STR 22R/H A ; APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND BARE SURFACES OF THE INITIAL PARTS IAW SRM 53-00-03-2R-1 PAR. 4 STEP D-I FIG . 206. AND EA NO: 22-153-00737 REV:A. REQUEST OK TO PRIMER.;[13] RECEIVED NEW STRINGER SECTION P/N: HFAB53-STS-011 ;PO/N: 860979/1.  FABRICATED AND LOCATED AND DRILLED NEW REPAIR PARTS AT FCB BTW BS 500D+6' TO BS 536 ON STR 22R/H ; APPLIED CHEMICAL CONVERSION COATING ON REPAIR PARTS AND BARE SURFACES OF THE INITIAL PARTS IAW SRM 53-00-03-2R-1 PAR. 4 STEP D-I FIG . 206. AND EA NO: 22-153-00737 REV:A. REQUEST OK TO PRIMER.;[14] VERIFIED CORRECTIVE ACTION #13;[15] APPLIED PRIMER ON REPAIR PARTS AND BARE SURFACES OF THE INITIAL PARTS IAW SRM 53-00-03-2R-1 PAR. 4 STEP J FIG . 206. AND EA NO: 22-153-00737 REV:A. REQUES OK TO INSTALL REPAIR PARTS.;[16] ENTRY PARTIAL STEP 1-3;[17] VERIFIED CORRECTIVE ACTION #15;[18] VERIFIED STEPS 1 AND 3.;[19] PARTIAL ENTRY STEPS 4-5.;[20] ENTRY PARTIAL STEPS 1;3;6.;[21] COMPLETED STEP1; 4; 5; 6 ; PARTIAL UPDATE TO STEP 2;[22] REPAIR PARTS INSTALLED WITH TTG8Q00BE6K0. ENTRY PARTIAL STEP.1;[23] STEP 2 COMPLETE;[24] ALLL STEPS COMPLETED;[25] VERIFIED ALL STEPS COMPLETE.
